# SDR DALA2018041802595

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-795
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,   FOUND CORROSION ON THE SHIELD AT BS 767 TO 795,  RBL 27, IN THE AFT CARGO BAY.  MAINTENANCE REPLACED THE SHIELD IAW SRM 51-40-02.
